# SDR PIDR07003

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 56,385 hours, 59,072 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16 RT AT BS 727B HAS A DAMAGED FASTENER HOLE.  REPAIRED IN ACCORDANCE WITH SRM 53-10-3 FIGURE 2.
